Table of Contents
Chinese Journal of Mathematics
Volume 2015 (2015), Article ID 392190, 4 pages
http://dx.doi.org/10.1155/2015/392190
Research Article

On Quasimetrizability of Quasicone Metric Spaces

Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria 0008, South Africa

Received 11 May 2015; Accepted 23 June 2015

Academic Editor: Salvatore A. Marano

Copyright © 2015 M. Aphane and S. P. Moshokoa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this work is to extend interesting results on the metrizability of cone metric spaces as it appears in the literature. In this paper we appeal to quasiuniformities and uniformities to prove that a quasicone metric space is qausimetrizable, and from our results we will deduce that every cone metric space is metrizable; our approach is more on bitopological and topological properties and differs from the one used by the papers mentioned above but affirms some of their results.